Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Hurting joints-Wellbutrin could be at fault?

Posted by LUCRECIA M. BORUNDA on May 29, 1999, at 0:15:27

In reply to Looking for help and answers with Wellbutrin SR..., posted by Lynette on August 29, 1998, at 13:17:07

Please let me know if Wellbutrin could be the problem here. I never had my joints hurt til I started with Wellbutrin.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LUCRECIA M. BORUNDA thread:440